Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 84, NWS Atlanta, GA

April 29, 2013Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 29, 2013, 10:10 AM EDT for Floyd County, Georgia. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2013, 10:10 AM EDT (14:10 UTC)
Expired
Apr 30, 2013, 11:33 AM EDT
In force
25 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Armuchee Creek at Old Dalton Road near Rome (ARCG1). The gauge peaked at 21.49 ft at Apr 29, 2013, 7:00 PM EDT.

actionminormoderate102004/2904/3005/01
Action stage
16 ft
Minor stage
19 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02388350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WGUS42 KFFC 291410
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 AM EDT MON APR 29 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEK IN GEORGIA...

  ARMUCHEE CREEK NEAR ARMUCHEE AFFECTING FLOYD COUNTY

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC115-300410-
/O.NEW.KFFC.FL.W.0084.130429T1410Z-000000T0000Z/
/ARCG1.1.ER.130429T1240Z.130429T1345Z.000000T0000Z.UU/
1010 AM EDT MON APR 29 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE ARMUCHEE CREEK NEAR ARMUCHEE.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 945 AM MONDAY THE STAGE WAS 19.4 FEET...AND RISING.
* FLOOD STAGE IS 19 FEET. 
* MINOR FLOODING IS FORECAST.
* AT 19 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF 
  WOODLANDS...FIELDS AND PASTURES BEGINS ALONG THE CREEK UPSTREAM AND
  DOWNSTREAM FROM THE GAGE ON OLD DALTON ROAD.

$$
4 follow-up statements
481 
WGUS82 KFFC 292010
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT MON APR 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND 
  HAMILTON COUNTIES 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING GORDON COUNTY 

  ARMUCHEE CREEK NEAR ARMUCHEE AFFECTING FLOYD COUNTY 


GAC047-TNC065-301010-
/O.CON.KFFC.FL.W.0085.130430T0112Z-130501T0400Z/
/WCKG1.1.ER.130430T0112Z.130430T1200Z.130430T2200Z.UU/
410 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE.
* FROM TONIGHT UNTIL LATE TUESDAY NIGHT.
* AT 3 PM MONDAY THE STAGE WAS 10.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 11.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TUESDAY EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF 
  WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM 
  THE GAGE ON THE GEORGIA HIGHWAY 146 OR CLOUD SPRINGS ROAD BRIDGE. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED FURTHER DOWNSTREAM
  AS IT CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA.
  

$$

GAC213-313-301009-
/O.CON.KFFC.FL.W.0078.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130429T0130Z.130429T1930Z.000000T0000Z.NO/
410 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 3 PM MONDAY THE STAGE WAS 13.3 FEET...AND RAPIDLY RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* AT 14 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...PASTURE AND FIELDS ALONG THE RIVER...UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
  

$$

GAC313-301009-
/O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130428T1830Z.130429T1915Z.000000T0000Z.UU/
410 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 3PM MONDAY THE STAGE WAS 18.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.
  

$$

GAC129-213-313-301009-
/O.EXT.KFFC.FL.W.0077.000000T0000Z-130501T1132Z/
/TLNG1.1.ER.130429T2248Z.130430T1800Z.130501T0532Z.NO/
410 PM EDT MON APR 29 2013

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* FROM THIS EVENING UNTIL WEDNESDAY MORNING.
* AT 3 PM MONDAY THE STAGE WAS 17.7 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 20 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 21 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.
  

$$

GAC129-301009-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/CALG1.1.ER.130429T1215Z.130429T1930Z.000000T0000Z.UU/
410 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN.
* UNTIL FURTHER NOTICE. 
* AT 3 PM MONDAY THE STAGE WAS 21.3 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTIUE. 
* FLOOD STAGE IS 21 FEET. 
* AT 21 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER 
  TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PORTIONS OF A 
  SMALL PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE 
  GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER WATER.
  

$$

GAC115-301009-
/O.CON.KFFC.FL.W.0084.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.130429T1240Z.130429T1845Z.000000T0000Z.UU/
410 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE ARMUCHEE CREEK NEAR ARMUCHEE.
* UNTIL FURTHER NOTICE. 
* AT 2 PM MONDAY THE STAGE WAS 21 FEET...AND RAPIDLY RISING.
* MINOR FLOODING IS OCCURING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 19 FEET. 
* AT 21 FEET...MINOR FLOODING CONTINUES AND EXPANDS FURTHER INTO 
  THE WOODLANDS...FIELDS AND PASTURES ALONG THE CREEK UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON OLD DALTON ROAD.
  

$$
182 
WGUS82 KFFC 300302
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EDT MON APR 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OOSTANAULA RIVER NEAR CALHOUN AFFECTING GORDON COUNTY 

  ARMUCHEE CREEK NEAR ARMUCHEE AFFECTING FLOYD COUNTY 


GAC129-301702-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/CALG1.1.ER.130429T1215Z.130430T0245Z.000000T0000Z.UU/
1102 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN.
* UNTIL FURTHER NOTICE. 
* AT 1045 PM MONDAY THE STAGE WAS 21.6 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 21.0 FEET. 
* AT 21.0 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER 
  TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PORTIONS OF A 
  SMALL PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE 
  GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER WATER.


$$

GAC115-301702-
/O.CON.KFFC.FL.W.0084.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.130429T1240Z.130429T2345Z.000000T0000Z.UU/
1102 PM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE ARMUCHEE CREEK NEAR ARMUCHEE.
* UNTIL FURTHER NOTICE. 
* AT 1045 PM MONDAY THE STAGE WAS 21.3 FEET...AND FALLING SLOWLY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 19.0 FEET. 
* AT 21.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS FURTHER INTO 
  THE WOODLANDS...FIELDS AND PASTURES ALONG THE CREEK UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON OLD DALTON ROAD.


$$
693 
WGUS82 KFFC 300857
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 AM EDT TUE APR 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  
  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES. 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY. 

  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES. 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING GORDON COUNTY. 

  ARMUCHEE CREEK NEAR ARMUCHEE AFFECTING FLOYD COUNTY. 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY.

GAC213-313-302257-
/O.CON.KFFC.FL.W.0078.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130429T0130Z.130430T0145Z.000000T0000Z.NO/
457 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 4 AM TUESDAY THE STAGE WAS 13.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* AT 14 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...PASTURE AND FIELDS ALONG THE RIVER...UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.

$$

GAC313-302256-
/O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130428T1830Z.130430T0815Z.000000T0000Z.UU/
457 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 4 AM TUESDAY THE STAGE WAS 18.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.

$$

GAC129-213-313-302256-
/O.CON.KFFC.FL.W.0077.000000T0000Z-130502T0215Z/
/TLNG1.1.ER.130429T2305Z.130430T1200Z.130501T2015Z.NO/
457 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* UNTIL WEDNESDAY EVENING. 
* AT 4 AM TUESDAY THE STAGE WAS 18.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 21 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.

$$

GAC129-302256-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/CALG1.1.ER.130429T1215Z.130430T0830Z.000000T0000Z.UU/
457 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN.
* UNTIL FURTHER NOTICE. 
* AT 4 AM TUESDAY THE STAGE WAS 21.8 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 21 FEET. 
* AT 21 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER 
  TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PORTIONS OF A 
  SMALL PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE 
  GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER WATER.

$$

GAC115-302256-
/O.CON.KFFC.FL.W.0084.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.130429T1240Z.130429T2345Z.000000T0000Z.UU/
457 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE ARMUCHEE CREEK NEAR ARMUCHEE.
* UNTIL FURTHER NOTICE. 
* AT 4 AM TUESDAY THE STAGE WAS 20.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 19 FEET. 
* AT 21 FEET...MINOR FLOODING CONTINUES AND EXPANDS FURTHER INTO 
  THE WOODLANDS...FIELDS AND PASTURES ALONG THE CREEK UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON OLD DALTON ROAD.

$$

GAC115-302256-
/O.CON.KFFC.FL.W.0086.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130430T0248Z.130430T0730Z.000000T0000Z.NO/
457 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE. 
* AT 4 AM TUESDAY THE STAGE WAS 24.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 24 FEET. 
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.

$$
745 
WGUS82 KFFC 301533
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 AM EDT TUE APR 30 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  ARMUCHEE CREEK NEAR ARMUCHEE AFFECTING FLOYD COUNTY

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  CONASAUGA RIVER NEAR SLOAN BRIDGE NEAR DALTON AFFECTING GORDON...
  MURRAY AND WHITFIELD COUNTIES 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING GORDON COUNTY 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
  


GAC213-313-010533-
/O.CON.KFFC.FL.W.0078.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130429T0130Z.130430T0145Z.000000T0000Z.NO/
1133 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 10 AM TUESDAY THE STAGE WAS 12.5 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS 
  BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.
  

$$

GAC313-010533-
/O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130428T1830Z.130430T1500Z.000000T0000Z.UU/
1133 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 11 AM TUESDAY THE STAGE WAS 19 FEET...AND SLOWLY RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 20 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  PASTURES...FIELDS AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE 
  KEITHS MILL ROAD BRIDGE. SOME AREAS WILL BE UNDER 4 FEET OF WATER.


$$

GAC129-213-313-010533-
/O.EXT.KFFC.FL.W.0077.000000T0000Z-130502T1200Z/
/TLNG1.1.ER.130429T2305Z.130501T0000Z.130502T0600Z.NO/
1133 AM EDT TUE APR 30 2013

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* UNTIL THURSDAY MORNING. 
* AT 11 AM TUESDAY THE STAGE WAS 19 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.
  

$$

GAC129-213-313-010533-
/O.CON.KFFC.FL.W.0087.000000T0000Z-000000T0000Z/
/DLBG1.1.ER.130430T0600Z.130430T1500Z.000000T0000Z.UU/
1133 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR SLOAN BRIDGE NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 11 AM TUESDAY THE STAGE WAS 18.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* AT 18 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES UPSTREAM AND DOWNSTREAM FROM THE RIVER GAUGE AT SLOAN 
  BRIDGE ON THE WHITFIELD AND GORDON COUNTY LINE.
  

$$

GAC129-010533-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/CALG1.1.ER.130429T1215Z.130430T1445Z.000000T0000Z.UU/
1133 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN.
* UNTIL FURTHER NOTICE. 
* AT 11 AM TUESDAY THE STAGE WAS 22 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 21 FEET. 
* AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE 
  GAGE BEHIND THE WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP
  AND SMALL PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE 
  GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER AT LEAST 2 FEET OF 
  WATER.
  

$$

GAC115-301603-
/O.CAN.KFFC.FL.W.0084.000000T0000Z-130430T1533Z/
/ARCG1.1.ER.130429T1240Z.130429T2345Z.130430T1400Z.UU/
1133 AM EDT TUE APR 30 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ARMUCHEE CREEK NEAR ARMUCHEE.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 10 AM TUESDAY THE STAGE WAS 18.9 FEET...AND FALLING.
* FLOOD STAGE IS 19 FEET. 
* THE CREEK/RIVER WILL CONTINUE TO FALL.
  

$$

GAC115-010533-
/O.CON.KFFC.FL.W.0086.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130430T0248Z.130430T1400Z.000000T0000Z.NO/
1133 AM EDT TUE APR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE. 
* AT 11 AM TUESDAY THE STAGE WAS 24.5 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 24 FEET. 
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 29, 7:39 AM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 29, 7:39 AM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 AM EDT MON APR 29 2013

.SHORT TERM /TODAY THROUGH TONIGHT/...
/ISSUED AT 517 AM EDT MON APR 29 2013/
MODELS IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM. SHOWERS WILL
LINGER ACROSS CENTRAL GEORGIA THROUGH THIS MORNING AS THE MAIN SHORT
WAVE MOVES ACROSS THE CWA TODAY. THE PRECIP IS EXPECTED TO EXIT
DURING THE AFTERNOON AS DRIER AIR MOVES INTO THE CWA. INSTABILITY
WILL INCREASE BY MID MORNING BRINGING THE RISK OF ISOLATED
THUNDERSTORMS AND HAVE THEREFORE KEPT THE RISK OF THUNDER FROM ABOUT
15Z INTO THE AFTERNOON. CLOUDS WILL ALSO DISSIPATE THIS AFTERNOON
BRINGING. PLENTY OF LOW LEVEL MOISTURE WILL REMAIN OVER THE CWA
TONIGHT...AND WITH NEAR CALM CONDITIONS EXPECT LOW CLOUDS AND PATCHY
FOG TO DEVELOP LATE TONIGHT ACROSS MUCH OF THE CWA.. GUIDANCE TEMPS
LOOK REASONABLE FOR TODAY AND TONIGHT.

17

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
/ISSUED AT 517 AM EDT MON APR 29 2013/
GUIDANCE CONTINUES TO BE IN DECENT AGREEMENT WITH LONG TERM AND A
HYBRID TO NEARLY CLASSICAL CAD WEDGE IS FORECAST TO INFLUENCE THE
FORECAST AREA FROM THE NORTHEAST BY WEDNESDAY AS SFC HIGH
STRENGTHENS ALONG THE EASTERN SEABOARD. THERE LOOKS TO BE ENOUGH
MOISTURE PRESENT TO WARRANT AT LEAST SLIGHT TO LOW END CHANCE POPS
MAINLY FROM WEDNESDAY THROUGH THE END OF THE WEEK. AFTER
WEDNESDAY...THE WEDGE LOOKS TO PRIMARILY LIMIT INSTABILITY AND
GUIDANCE IS INDICATING LITTLE TO NO ISENTROPIC LIFT AGAINST THE COLD
DOME. THINKING BEST CHANCE FOR PRECIP WILL BE NEAR AND OUTSIDE OF
WEDGE PERIPHERY BUT WILL KEEP AT LEAST SLIGHT POPS IN AREA-WIDE.
WHILE AN UPPER CUTOFF LOW SITUATES OVER THE CENTRAL CONUS BY
FRIDAY...AN OCCLUDED FRONT IS PROGGED TO APPROACH THE FORECAST AREA
FROM THE WEST AND INCREASE PRECIP CHANCES OVER THE WEEKEND. FOR NOW
THE FORECAST INSTABILITY LACKS SO WILL ADVERTISE SHOWERS WITH THIS
SYSTEM. GUIDANCE HAS DIFFERENCES IN THE PROGRESSION OF THIS FEATURE
SO WILL MAINTAIN LOW END POPS AFTER SATURDAY NIGHT DUE TO THIS
UNCERTAINTY.

SOME FORECAST MODELS INDICATE A WEAK COASTAL LOW DEVELOPING ALONG
THE CAROLINA COAST WEDNESDAY THROUGH THURSDAY AS THE CAD PROVIDES
BAROCLINIC ENHANCEMENT. THIS POTENTIAL FEATURE COULD SLIDE
SOUTHWESTWARD AND ENHANCE PRECIP POTENTIAL MAINLY FOR THE SOUTHEAST
PORTION OF THE AREA...THOUGH WILL CONTINUE TO MONITOR FOR
CONSISTENCY IN THE RUNS BEFORE WEIGHING IN MUCH ON THIS.

BAKER

&&

.AVIATION...
12Z UPDATE...
LIFR CURRENT OVER SEVERAL SITES...CONDITIONS WILL IMPROVE TO MVFR BY
MID MORNING AND VFR BY AFTERNOON. LOW LEVEL MOISTURE WILL REMAIN
OVER THE CWA AND EXPECT IFR CIGS/VSBYS AGAIN AFTER 06Z TUE. WINDS
WILL BE LIGHT AND VARIABLE...BECOMING LIGHT SOUTHWEST THIS
MORNING...THEN LIGHT AND VARIABLE AGAIN TONIGHT. PRECIP CONTINUES
ACROSS CENTRAL GA ALONG WITH ISOLATED TSRA. WILL CONTINUE
SHOWERS/ISOLATED THUNDER FROM CSG-MCN THROUGH EARLY AFTERNOON.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  55  79  58 /  20  10  10  10
ATLANTA         72  57  79  60 /  20  10  10  10
BLAIRSVILLE     71  49  76  56 /  10  10  10  10
CARTERSVILLE    73  53  80  58 /  10  10  10  10
COLUMBUS        78  58  82  61 /  30  10  20  20
GAINESVILLE     72  54  77  59 /  20  10  10  10
MACON           77  56  81  58 /  70  20  20  20
ROME            75  52  81  56 /  10   5  10  10
PEACHTREE CITY  74  53  79  56 /  20  10  10  10
VIDALIA         75  60  81  61 /  70  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....BAKER
AVIATION...17
Hazardous weather outlook, Apr 29, 6:54 AM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 AM EDT MON APR 29 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
654 AM EDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA THROUGH
THIS EVENING AS AN UPPER DISTURBANCE SLOWLY EXITS THE AREA.
CHANCES WILL DECREASE THROUGH THE DAY FROM THE NORTHWEST. THE
MAIN THREATS WITH ANY DEVELOPMENT WILL BE OCCASIONAL LIGHTNING...
GUSTY WINDS...AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE SHOULD BE ENOUGH MOISTURE AND INSTABILITY TO ALLOW FOR A
CHANCE OF THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA TUESDAY
THROUGH THURSDAY. A RIDGE OF HIGH PRESSURE BUILDING IN FROM THE
NORTHEAST AFTER MIDWEEK SHOULD LIMIT INSTABILITY AFTER THURSDAY AND
POSSIBLY INTO THE WEEKEND. A FRONT IS FORECAST TO APPROACH THE
AREA FROM THE WEST NEAR THE WEEKEND. AT THE MOMENT IT LOOKS TO BE
WEAK AND ONLY BRING AN ENHANCED SHOWER CHANCE...THOUGH PLEASE
MONITOR THE LATEST FORECAST FOR ANY CHANGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 29, 9:48 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 AM EDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     2 ENE UNION POINT       33.63N 83.04W
04/28/2013                   GREENE             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED ONE TREE DOWN NEAR UNION
            POINT.

&&

BELANGER
Local storm report, Apr 29, 10:10 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 AM EDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     WASHINGTON              33.74N 82.74W
04/28/2013                   WILKES             GA   EMERGENCY MNGR

            ONE TREE AND SEVERAL POWERLINES DOWN WITH 15 HOMES
            WITHOUT POWER. THIS WAS NEAR THE CENTER OF TOWN ON TROKE
            DRIVE OFF HWY 47.

&&

DDARBE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:00 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen30 min
Apr 28, 9:10 PM EDTSpecial Weather StatementFFCStewart, Webster35 min
Apr 28, 10:15 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Apr 28, 10:21 PM EDTRiver Flood WarningFFCMurray, Whitfield40 hr
Apr 28, 10:31 PM EDTRiver Flood WarningFFCMurray14 hr
Apr 28, 11:31 PM EDTRiver Flood WarningFFCChattooga14 hr
Apr 29, 4:34 AM EDTRiver Flood WarningFFCCherokee9 hr
Apr 29, 8:39 AM EDTRiver Flood WarningFFCGordon70 hr
Apr 29, 2:10 PM EDTRiver Flood WarningFFCCatoosa7 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.